High blood pressure and being lightheaded during exercise
I have hypertension, and I am on medications. I recently have been experiencing being very lightheaded and a loud pounding in the back of my head during exercise. I have been exercising for at least 7 months now and this has occured recently. Should I ask my doctor for a treadmill test?
Most medications for hypertension have serious side effects, u didnt mention what u are taking, try exercising without taking d medication and c what happens but i'll discuss with my doctor first cos some of these drugs are dangerous when stopped suddenly (especially the ones made from snake poison ACE inhibitors and beta blockers)
Make sure you are well hydrated both before and after exercise. I occasionally experience lightheadedness immediately after 3 miles on the treadmill when I'm dehydrated but if I remember to drink lots of water hours before the workout, I don't experience any problems.
Just to be sure, I suggest you discuss this with your doctor before resuming strenuous exercise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.